Jonathan Breuer
Jonathan Breuer
כתובת אימייל מאומתת בדומיין math.huji.ac.il
כותרת
צוטט על ידי
צוטט על ידי
שנה
Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients
J Breuer, M Duits
Journal of the American Mathematical Society, 2016
452016
Singular continuous spectrum for the Laplacian on certain sparse trees
J Breuer
Communications in mathematical physics 269 (3), 851-857, 2007
362007
Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients
J Breuer, M Duits
Journal of the American Mathematical Society 30 (1), 27-66, 2017
332017
Equality of the spectral and dynamical definitions of reflection
J Breuer, E Ryckman, B Simon
Communications in Mathematical Physics 295 (2), 531-550, 2010
292010
Universality of mesoscopic fluctuations for orthogonal polynomial ensembles
J Breuer, M Duits
Communications in Mathematical Physics 342 (2), 491-531, 2016
262016
Spectral analysis of certain spherically homogeneous graphs
J Breuer, M Keller
arXiv preprint arXiv:1201.0118, 2011
262011
Singular spectrum for radial trees
J Breuer, RL Frank
Reviews in Mathematical Physics 21 (07), 929-945, 2009
262009
The Nevai condition and a local law of large numbers for orthogonal polynomial ensembles
J Breuer, M Duits
Advances in Mathematics 265, 441-484, 2014
242014
The Nevai condition
J Breuer, Y Last, B Simon
Constructive Approximation 32 (2), 221-254, 2010
23*2010
Natural boundaries and spectral theory
J Breuer, B Simon
Advances in Mathematics 226 (6), 4902-4920, 2011
192011
Eigenvalue spacings and dynamical upper bounds for discrete one-dimensional Schrödinger operators
J Breuer, Y Last, Y Strauss
Duke Mathematical Journal 157 (3), 425-460, 2011
172011
Sine kernel asymptotics for a class of singular measures
J Breuer
Journal of Approximation Theory 163 (10), 1478-1491, 2011
162011
Singular continuous and dense point spectrum for sparse tree with finite dimensions
J Breuer
Probability and Mathematical Physics 42, 65-83, 2007
162007
Random discrete Schrödinger operators from random matrix theory
J Breuer, PJ Forrester, U Smilansky
Journal of Physics A: Mathematical and Theoretical 40 (5), F161, 2007
152007
Random discrete Schrödinger operators from random matrix theory
J Breuer, PJ Forrester, U Smilansky
Journal of Physics A: Mathematical and Theoretical 40 (5), F161, 2007
152007
Localization for the Anderson model on trees with finite dimensions
J Breuer
Annales Henri Poincaré 8 (8), 1507-1520, 2007
132007
Continuity in symmetry and in distinguishability of states: The symmetry numbers of nonrigid molecules
J Breuer, D Avnir
The Journal of chemical physics 122 (7), 074110, 2005
122005
Large deviations and the Lukic conjecture
J Breuer, B Simon, O Zeitouni
Duke Mathematical Journal 167 (15), 2857-2902, 2018
112018
Large Deviations and Sum Rules for Spectral Theory-A Pedagogical Approach
J Breuer, B Simon, O Zeitouni
arXiv preprint arXiv:1608.01467, 2016
112016
Spectral and dynamical properties of certain random Jacobi matrices with growing parameters
J Breuer
Transactions of the American Mathematical Society 362 (6), 3161-3182, 2010
112010
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20